# SDR SWAA2021072681332

- Difficulty date: June 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 312 AND AT LEVEL STRINGER 17L AT FWD GALLEY AREA ; 2021-269643 / [01] REPLACED INNER CHORD LOCATED BS 312 AND AT LEVEL STRINGER 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 REV A; AND SHEET 11 REV -; AND DWG 140A9810 SHEET 48 REV-.; [02] REPLACED INNER CHORD LOCATED BS 312 AND AT LEVEL STRINGER 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 REV A; AND SHEET 11 REV -; AND DWG 140A9810 SHEET 48; [03] REPLACED INNER CHORD LOCATED BS 312 AND AT LEVEL STRINGER 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 REV A; AND SHEET 11 REV -; AND DWG 140A9810 SHEET 48 REV -; [04] REPLACED INNER CHORD LOCATED BS 312 AND AT LEVEL STRINGER 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 REV A; AND SHEET 11 REV -; AND DWG 140A9810 SHEET 48 REV - RII
